Title

Robust control for signalized intersections

Document Type

Conference Proceeding

Publication Date

1997

Publication Title

Proceedings of SPIE - Photonics East

Publisher

Society of Photo-optical Instrumentation Engineers

Volume

3207

First page number:

164

Last page number:

171

Abstract

This paper is concerned with the design of a feedback controller to minimize accumulated queue lengths in the presence of unknown inflow disturbances at an isolated highway intersection and a simple network with two intersections. The admissible control set is taken to be a finite set at each point of time. The value function for the associated game is obtained as the solution of the appropriate Hamilton-Jacobi-Isaacs equation.

Keywords

Electronic traffic controls; Robust control; Traffic congestion; Traffic signs and signals

Comments

DOI Link: http://dx.doi.org/10.1117/12.300852

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: http://dx.doi.org/10.1117/12.300852

UNLV article access

Search your library

Share

COinS